Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchy urethra that subsides on cleaning, not sexually active. Had taken antibiotics for acute diverticulitis. Possible causes?

I am a femal, 60 years old. I have an itchy urethra . I have not been sexually active for about a year or more. After cleaning myself it seems to subside...but I m talking about rubbing hard and trying to get inside. I took 2 types of antibiotics in sept for acute I m not sure if these are the remnants of antibiotics. I do take a probiotic most days, not every day. I ve never had a uti , but have had herpes in the past, never in the urethra area.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You may be suffering from senile urethritis and vaginitis due to lack of estrogen hormone which causes itching of external genitalia There need not be a UTI Local application of Evalon cream (estrogen cream )to local parts will reduce your itching Also make it possible to consult askin specialist to rule out any Lichen Planus type of lesions which cause pruritis
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor